# SDR SWIA201335508

- Difficulty date: December 4, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 38,336 hours, 34,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY OVERHEAD LIGHT & EMERGENCY OVERHEAD EXIT SIGN AT ROW 8 DO NOT ILLUMINATE.  FLT 6394 ALLOWED ELBP TO CHARGE 7 WARM UP.
